Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HuskyChef

6th month on 80mg and still breaking out...(Accutane)

First 2 months were on 40mg and the other 4 were on 80mg...although the severity has improved compared to at the start of the course, I’m still breaking out in little red spots. I was on accutane years ago when I was 17-18 and 80mg literally gave me flawless skin much faster.... I had pretty much complete clearance at 20-40mg before..the 80g was just to finish the course faster I believe.

Am I immune? Do I need to talk to my doctor about increasing the dosage?

 

I weigh 81kg. Hopefully somebody has some advice :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×